# SDR SWIA202161810

- Difficulty date: August 8, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH WHEEL WELL PANELS 542AZ AND 542AB LANDINGS ARE CORRODED.  FLAGGED     (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED LH WHEEL WELL LANDING (ATTACH ANGLES) 542AZ REF CRJ900 AMM 51-42-21-001-001-A01 AND DWG CC670-10320 REV F LEAK CHECKS GOOD. COMPLIED WITH 51-900-1002-SKY. LH WHEEL WELL 542AB LANDING (ATTACH ANGLE) RESTORED FINISH REF CRJ900 SRM 51-25-01-001-001-A01.
